# SDR PLGA980114C

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTV - AFTER TAKEOFF, THE CREW REPORTED THE LEFT ENGINE TORQUE STARTED FLUCTUATIONS BETWEEN 80-90 PERCENT.  THE LEFT OIL PRESSURE ALSO STARTED FLUCTUATIONS OF 20 PSI.  AIRCRAFT RETURNED TO BTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED ELECTRICAL CONNECTORS TO ECU.  ENGINE GROUND RAN WITH ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
